This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Can after effects of penis enlargement lead to depression and or suicide 10 - 25 years after? Enlargement was increased diameter and therefore difficult to engage in coitus or fellatio with a women of average stature, and therefore stopped or not begin a relationship as a result of being too big.
My nephew committed suicide as a result of depression, and wonder if the result of his thickened penis was a central role in limiting his social network and 'normal' life pattern - ie girl, marriage, children etc. Economically and professionally he was well trained and financially secure, but rarely dated, and question the whys for his death.
How are you? While penis enlargement may be brought about by physical or psychological issues, there are many factors to consider in the diagnosis of depression. Depression is actually a common condition, which causes a great deal of suffering and even number of deaths especially in males. The reasons why men are more likely to kill themselves than women are complex and not well understood. However, risk factors for suicide include age, unemployment, social isolation, chronic illness, certain occupations, and presence of a mental illness may be contributory. Hope this helps. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.